# SDR AUS20030921

- Difficulty date: September 11, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CIRCUMFERENTIAL CRACK IN SKIN PRODUCTION JOINT SPLICE STRAP ATLOCATED AT BS 2181 BETWEEN STRINGERS 1R AND 4R. CRACK LENGTH APPROXIMATELY 762MM (30IN).
